# SDR CA111028001

- Difficulty date: October 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Efb
- Part number: 245604128000
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PART RECEIVED FROM THE CUSTOMER WITH THE FOLLOWING COMPLAINT: UNIT SMOKING AND EMITTING BURNING ODOR.  THE CAUSE OF FAILURE IS ASSIGNABLE TO AN INTERNAL COMPONENT FAILURE Q14 LOCATED ON THE CPU ASSEMBLY.  ENGINEERING HAS BEGUN A FAILURE ANALYSIS TO IDENTIFY THE ROOT CAUSE.  SIMILAR COMPONENTS HAVE BEEN SENT TO THE MFG TO ANALYZE THE PARTS TO SEE IF THEY ARE BUILT IAW SPECIFICATION AND DO NOT PRESENT ANY FORM OF LATENT DEFECT.
